Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes severe muscle pain and weak arms and legs

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
Over the past few days I have developed sudden severe muscle ache and perceived weakness in my arms legs and neck. Blood test a week before was fine. Blood test after it started showed CRP level of 64 and slightly raised uric acid. Also lymphocytes were incredibly high.

I have had more blood tests today but they will be a week.

My hands don't feel like they are working properly.

I'm very worried. Any insights?
Posted Sat, 23 Aug 2014 in General Health
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your query I will like to tell you that what symptoms you are telling are very non specific and it will not be possible to give you a diagnosis based on this only . But still in my opinion CPK , Serum Aldolase , Vitamin D levels needs to be done .

Uric acid will not lead to such problem . If you have any swelling over any joint the Rheumatoid factor should be tested . You can discuss regarding that with your treating doctor . Since your CRP is high there is a possibility of autoimmune disease like lupus also so ANA and ENA porfile is highly advisable .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor